MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC BIOPSY NEEDLE; INSTRUMENT, STEREOTAXIC

QUALITY TECH SERVICES LLC BIOPSY NEEDLE; INSTRUMENT, STEREOTAXIC
Model Number 9733068
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biopsy needle was returned to the manufacture for evaluation.After visual/physical examination the reported issue was confirmed.As reported, the drill stop has not been drilled through so the screw cannot make contact with the needle.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding navigation devices being used for a cranial biopsy procedure.It was reported that the stop for the biopsy needles didn¿t have threads all the way down which was preventing the surgeon from locking the stop.It was noted that the issue had occurred on two biopsy needles from the same lot.It was noted that the surgeon was able to make it work and that there was a surgical delay of 5 minutes.There was no impact on patient outcome.

Brand Name
BIOPSY NEEDLE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key8925787
Report Number3012165443-2019-00012
Device Sequence Number1948870
Product Code HAW
UDI-Device Identifier00643169702943
UDI-Public00643169702943
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2021
Device Model Number9733068
Device Catalogue Number9733068
Device Lot Number066512319A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight91